# SDR FDEA2019020740263

- Difficulty date: February 4, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N113FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42711
- Aircraft time: 7,468 hours, 3,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 603
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BETWEEN STRINGER 38R AND 39R AT STATION 603  PREVIOUS  DAMAGE WAS BLENDED OUT. REMOVED PAINT FROM  SUSPECT AREA . THIS AREA REQUIRES NDT TO MEASURE  FOR MATERIAL REMAINING THICKNESS PER. E.A.  H-5330-T0345021.   C/W SKIN THICKNESS CHECK OF BLENDED AREA IAW B767  NTM 51-00-10 PROCEDURE 1.  MINIMUM REMAINING  THICKNESS OBSERVED WAS .046".  REPAIRED IN REF. TO BOEING 767 SRM 53-00-01-1A
